Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 225, NWS Nashville, TN

May 26, 2011Cannon County, DeKalb County, Rutherford County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 26, 2011, 12:34 AM CDT for Cannon County, DeKalb County, Rutherford County, Tennessee. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 12:34 AM CDT (05:34 UTC)
Expired
May 26, 2011, 1:00 AM CDT
In force
26 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cannon County, TN, DeKalb County, TN, Rutherford County, TN

The radar

The Nashville radar (KOHX), 62 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 12:49 AM CDTTSTM WND DMGWoodbury, TNNUMEROUS TREES WERE BLOWN DOWN INCLUDING ONE ON A HOUSE AND TWO ON CARS.
May 26, 12:49 AM CDTNON-TSTM WND DMGWoodbury, TNNUMEROUS TREES WERE BLOWN DOWN INCLUDING ONE ON A HOUSE AND TWO ON CARS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 8:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.6 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1870 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
1.5
Supercell composite
14.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS54 KOHX 260534
SVROHX
TNC015-041-149-260600-
/O.NEW.KOHX.SV.W.0225.110526T0534Z-110526T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CANNON COUNTY IN MIDDLE TENNESSEE...
  WESTERN DEKALB COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...

* UNTIL 100 AM CDT

* AT 1234 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR WOODBURY...MOVING NORTHEAST AT 50
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOODBURY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM THURSDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3606 8587 3589 8582 3584 8590 3567 8610
      3568 8615 3587 8637 3595 8618 3597 8601
TIME...MOT...LOC 0534Z 230DEG 45KT 3576 8618

$$

FORECASTER: 31
1 follow-up statement
772 
WWUS54 KOHX 260549
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1249 AM CDT THU MAY 26 2011

TNC149-260558-
/O.CAN.KOHX.SV.W.0225.000000T0000Z-110526T0600Z/
RUTHERFORD TN-
1249 AM CDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RUTHERFORD COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3589 8582 3584 8590 3569 8608 3579 8618
      3589 8616 3592 8613 3594 8615 3595 8615
      3597 8604 3596 8601 3606 8587
TIME...MOT...LOC 0548Z 230DEG 45KT 3587 8601

$$

TNC015-041-260600-
/O.CON.KOHX.SV.W.0225.000000T0000Z-110526T0600Z/
CANNON TN-DEKALB TN-
1249 AM CDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DEKALB
AND CANNON COUNTIES UNTIL 100 AM CDT...

AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR WOODBURY...MOVING NORTHEAST AT
50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL DEKALB AND NORTHEASTERN CANNON
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3589 8582 3584 8590 3569 8608 3579 8618
      3589 8616 3592 8613 3594 8615 3595 8615
      3597 8604 3596 8601 3606 8587
TIME...MOT...LOC 0548Z 230DEG 45KT 3587 8601

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:06 AM CDT, 28 minutes earlier.

Area forecast discussion, May 26, 12:06 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1206 AM CDT THU MAY 26 2011

.UPDATE...FOR 06Z TAFS

&&

.AVIATION...MVFR CIGS/VSBYS WITH OCNL IFR CIG/VSBYS IN TSTMS WITH
STRONG GUSTY WINDS TIL 0700Z. CIG/VSBY IMPROVING TO MVFR 07Z-10Z
THEN VFR CONDITIONS AFTER 10Z. MORE TSTMS POSSIBLE TOMORROW
AFTER 16Z. SOUTH WINDS SHIFTING TO WESTERLY LATE TOMORROW.
VFR CONDITIONS AT KCSV DETERIORATIING TO MVFR 07Z-09Z. IFR CONDITIONS
IN TSTMS EXPECTED FROM 09Z-13Z. MVFR/VFR CONDITIONS AFTER 13Z...BUT
TSTMS POSSIBLE TOMORROW AFTERNOON AFTER 19Z. COOLER AND DRIER CONDITIONS
TOMORROW NIGHT UNDER WESTERLY FLOW.

&&

.PREV DISCUSSION... /ISSUED 812 PM CDT WED MAY 25 2011/

DISCUSSION...LINE OF SEVERE TSTMS APPROACHES THE TENNESSEE RIVER...
SHOULD ENTER STEWART COUNTY AROUND 830 PM AND BENTON COUNTY AROUND
9 PM. LINE APPEARS TO HAVE WEAKENED A BIT AS IT MOVED INTO WEST TENNESSEE.
SPC HAS ALSO DOWNGRADED THE HIGH RISK AREA TO MODERATE RISK.
LATEST OHX SOUNDING SHOWS A BIT OF DRY AIR AROUND 700MB AND
A BIT OF AN INVERSION. THIS WOULD BE A NEGATIVE FACTOR TAMPING
DOWN THE SEVERE THREAT. CURRENT MOVEMENT WOULD BRING THE MAIN LINE INTO
DAVIDSON COUNTY AROUND 1030-1100 PM. WE EXPECT THIS LINE TO WEAKEN
FURTHER AS IT MOVES EASTWARD INTO THE PLATEAU LATE TONIGHT.

CURRENT PACKAGE LOOKS GOOD AND DO NOT ANTICIPATE CHANGES.

PREV DISCUSSION... /ISSUED 738 PM CDT WED MAY 25 2011/

MESOSCALE UPDATE...EVENING SOUNDING FROM OHX IS IN, AND SHOWS AN
UNSTABLE, SHEARED, BUT SLIGHTLY DRY PRE-STORM ENVIRONMENT IN
PLACE. LIFTED INDEX IS STILL -6.9, BUT CAPE HAS DROPPED TO 2296
J/KG, AND K-INDEX IS 23. HELICITY IN THE 0-3 KM LAYER HAS
INCREASED TO 387. A COUPLE OF FEATURES, HOWEVER, STAND OUT THAT
MAY INHIBIT CONVECTION OVER MIDDLE TENNESSEE. FIRST, A SIZABLE
CAP EXISTS BETWEEN ABOUT 820 MB AND 700 MB. SECOND, THE LCL IS
NEARLY 4.8 KFT, INDICATING A DRY LOW-LEVEL ENVIRONMENT. STILL,
FULLY EXPECT LINE OF CONVECTION CURRENTLY OVER WEST TENNESSEE TO
PROGRESS DEEP INTO THE MID STATE, AND AM ALSO KEEPING AN EYE OUT
FOR CELL DEVELOPMENT AHEAD OF THE MAIN SQUALL LINE.

PREV DISCUSSION... /ISSUED 605 PM CDT WED MAY 25 2011/

AVIATION...BNA/CSV...MAJOR WEATHER SYSTEM APPROACHING THE
MISSISSIPPI RIVER AT THIS MOMENT, WITH MIDDLE TENNESSEE UNDER THE
GUN LATER THIS EVENING AND OVERNIGHT. LINE OF CONVECTION (OR
DISCREET SUPERCELLS) WILL LIKELY REACH BNA AROUND 06Z, AND CSV
AROUND 12Z, AND HAVE INCLUDED TEMPO PERIODS BUILT AROUND THESE
TIMES. WINDS WILL REMAIN GUSTY OVERNIGHT AS THE SURFACE PRESSURE
GRADIENT INCREASES, AND WIND GUSTS ARE EXPECTED TO INCREASE
DRAMATICALLY UNDERNEATH THUNDERSTORMS AS 850 WINDS WILL INCREASE
TO AROUND 50 KTS AHEAD OF THE CONVECTION.

PREV DISCUSSION... /ISSUED 322 PM CDT WED MAY 25 2011/

DISCUSSION...
AT MID AFTERNOON...TEMPS HAVE WARMED INTO THE MID 80S OVER W HALF
AND GENERALLY LOWER 80S E...WITH DEW POINTS IN THE MID TO UPPER
60S. SPC MESOANALYSIS SITE SHOWED SURFACE BASED CAPES HAVE RISEN
TO ABOVE 3000 JOULES PER KG OVER THE W THIRD OF OUR CWA...WITH MOST OF
THE HELICITY CONCENTRATED IN LOWEST 1 KM OF ATMOSPHERE...WHICH IS
ESPECIALLY GOOD FOR GENERATION OF TORNADIC STORMS.

ISOLATED STORMS HAD DEVELOPED NEAR AND OR JUST W OF THE TN RIVER IN
AN AREA OF MAXIMUM PRECIP EFFICIENCY AND PW VALUES. TORNADO WATCHES
WERE ISSUED EARLIER FOR AREAS JUST N OF...AND JUST W OF OUR CWA.

CONTINUED CONVECTIVE DEVELOPMENT IS EXPECTED THROUGH THE REST OF THE
AFTERNOON AND EVENING HOURS. I WOULD EXPECT THAT A WATCH WILL BE
ISSUED IN THE NEXT COUPLE OF HOURS THAT WILL INCLUDE AREAS OF WEST
MIDDLE TN. WE WILL SEE.

MESOSCALE MODELS INDICATE A ROUND OF SEVERE WEATHER WILL MOVE ACROSS
THE W AND CENTRAL PORTIONS OF OUR CWA BY ABOUT MIDNIGHT...THEN
WEAKEN AND CONTINUE MOVING E INTO THE CUMBERLAND PLATEAU AREA.
THEN PERHAPS ANOTHER ROUND OF POTENTIAL SEVERE STORMS OVER THE
AREA ON THU.

A COLD FRONT WILL MOVE INTO THE W PART OF OUR AREA EARLY THU
AFTERNOON...AND THEN TO THE CUMBERLAND PLATEAU AREA THU NIGHT...
WHICH WILL BRING AN END TO ANY THREAT OF SEVERE WEATHER.

OTHER THAN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE E
SECTION EARLY IN THE DAY ON FRI...WEAK HIGH PRESSURE MOVING INTO THE
AREA WILL RESULT IN DRY WEATHER ACROSS THE AREA BY FRI AFTERNOON.

RETURN FLOW AROUND THE HIGH FRI NIGHT INTO SAT MORNING...ALONG WITH
A WARM FRONT MOVING N ACROSS THE AREA WILL RESULT IN A LOW CHANCE OF
SHOWERS AND THUNDERSTORMS. OTHERWISE...BUILDING HIGH PRESSURE OVER
THE SE...AND RIDGING DEVELOPING ALOFT WILL PROVIDE NOT ONLY A DRY
WEEKEND WITH RATHER WARM TEMPERATURES...BUT DRY WEATHER AND WARM
TEMPERATURES CONTINUING INTO THE MIDDLE OF NEXT WEEK.

A WEAK COLD FRONT MAY MOVE ACROSS THE AREA ON WED...BUT WITH HIGH
PRESSURE CONTINUING BOTH AT THE SURFACE AND ALOFT...IT LOOKS LIKE IT
WILL ONLY BE A WIND SHIFT LINE AT BEST. BUT THERE MAY BE ENOUGH
MOISTURE ASSOCIATED WITH IT TO GENERATE A FEW SHOWERS AND
THUNDERSTORMS OVER THE ELEVATED TERRAIN OF THE CUMBERLAND PLATEAU.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

JLM
Hazardous weather outlook, May 25, 8:32 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
832 PM CDT WED MAY 25 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-270145-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
832 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS WESTERN TWO THIRDS
OF MIDDLE TENNESSEE. THIS INCLUDES NASHVILLE, COLUMBIA,
CLARKSVILLE, DOVER, AND CAMDEN. THERE IS A SLIGHT RISK OF SEVERE
STORMS ACROSS THE EASTERN ONE THIRD OF THE MID STATE, INCLUDING
COOKEVILLE, CROSSVILLE AND MANCHESTER IN THE CUMBERLAND PLATEAU.

THE SEVERE THREAT WILL BE MAINLY LARGE HAIL, POWERFUL WINDS, AND
ISOLATED TORNADOES. THE THUNDERSTORMS WILL MOVE EASTWARD ACROSS
THE MID STATE THROUGHOUT THE EVENING AND OVERNIGHT. THE STORMS
WILL WEAKEN SLIGHTLY, BUT MAY STILL POSE A SIGNIFICANT SEVERE
WEATHER THREAT ACROSS THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SCATTERED
THUNDERSTORMS COULD FLARE UP AGAIN ON THURSDAY, MAINLY EAST OF
INTERSTATE 65. LOCALLY DAMAGING WIND GUSTS AND HAIL ARE THE MAIN
CONCERNS.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

JLM

In the hours before

Local storm report, May 26, 12:17 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1217 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     COLUMBIA                35.62N 87.05W
05/26/2011                   MAURY              TN   AMATEUR RADIO

            TREES DOWN ON CARPORT. HWY 91 AND US 31.

&&

04
Local storm report, May 26, 12:18 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1218 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FUNNEL CLOUD     MURFREESBORO            35.85N 86.39W
05/26/2011                   RUTHERFORD         TN   LAW ENFORCEMENT

            POLICE DEPARTMENT REPORT.

&&

04
Local storm report, May 26, 12:19 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1219 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             SHELBYVILLE             35.49N 86.45W
05/26/2011  E1.00 INCH       BEDFORD            TN   TRAINED SPOTTER

&&

04
Local storm report, May 26, 12:27 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TORNADO          2 W MURFREESBORO        35.85N 86.43W
05/26/2011                   RUTHERFORD         TN   LAW ENFORCEMENT

            POSSIBLE TORNADO NEAR MURFREESBORO.

&&

04
Local storm report, May 26, 12:30 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1230 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     SMYRNA                  35.98N 86.52W
05/26/2011                   RUTHERFORD         TN   EMERGENCY MNGR

            REPORTS OF TREES AND POWER LINES DOWN IN PARTS OF SMYRNA
            AND LAVERGNE.

&&

04
Local storm report, May 26, 12:32 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND GST     4 NW LEBANON            36.25N 86.37W
05/26/2011  E60 MPH          WILSON             TN   NWS EMPLOYEE

            REPORTED THUNDERSTORM WIND GUST TO 60 MPH.

&&

JLM

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:02 PM CDTSevere Thunderstorm WarningOHXStewart28 min
May 25, 9:08 PM CDTSevere Thunderstorm WarningOHXBenton37 min
May 25, 9:20 PM CDTTornado WarningOHXStewart25 min
May 25, 9:33 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Stewart42 min
May 25, 9:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Stewart35 min
May 25, 9:57 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry33 min
May 25, 10:16 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Perry29 min
May 25, 10:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Montgomery, Robertson and 1 more33 min
May 25, 10:30 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry, Williamson30 min
May 25, 10:46 PM CDTSevere Thunderstorm WarningOHXLewis, Perry, Wayne46 min
May 25, 10:48 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner27 min
May 25, 11:00 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Sumner and 2 more45 min
May 25, 11:05 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry25 min
May 25, 11:11 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Sumner, Trousdale34 min
May 25, 11:14 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury, Wayne31 min
May 25, 11:21 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence24 min
May 25, 11:38 PM CDTSevere Thunderstorm WarningOHXHickman, Marshall, Maury, Rutherford, Williamson22 min
May 25, 11:38 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Sumner, Trousdale, Williamson and 1 more37 min
May 25, 11:43 PM CDTSevere Thunderstorm WarningOHXDavidson, Maury, Williamson, Wilson47 min
May 25, 11:46 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury29 min
May 25, 11:50 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall25 min
May 25, 11:55 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson30 min
May 26, 12:09 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford36 min
May 26, 12:11 AM CDTSevere Thunderstorm WarningOHXClay, Davidson, Jackson, Macon, Rutherford, Smith and 4 more34 min
May 26, 12:42 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale, Wilson33 min
May 26, 12:58 AM CDTSevere Thunderstorm WarningOHXCannon, Coffee, DeKalb, Grundy, Warren, White32 min
May 26, 1:17 AM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam28 min
May 26, 1:37 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett, Putnam38 min
May 26, 8:38 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee27 min
May 26, 8:51 AM CDTTornado WarningOHXCoffee24 min
May 26, 9:03 AM CDTSevere Thunderstorm WarningOHXCoffee, Warren27 min
May 26, 9:11 AM CDTTornado WarningOHXCoffee, Warren34 min
May 26, 1:39 PM CDTSevere Thunderstorm WarningOHXClay, Macon, Trousdale36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.